Alert archive / Florida / Red Flag Warnings in 2012
Red Flag Warning 25, NWS Jacksonville, FL
NWS Jacksonville, FL issued this red flag warning at Oct 28, 2012, 3:26 PM EDT for 7 counties in Florida. It took effect at Oct 29, 2012, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2012, 3:26 PM EDT (19:26 UTC)
- In effect from
- Oct 29, 2012, 11:00 AM EDT
- Expired
- Oct 29, 2012, 7:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Jacksonville, FL
Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL
The radar
The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.4 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -15 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
650 WWUS82 KJAX 281926 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 326 PM EDT SUN OCT 28 2012 FLZ020>025-030>033-035>038-040-291000- /O.UPG.KJAX.FW.A.0026.121029T1600Z-121029T2200Z/ /O.NEW.KJAX.FW.W.0025.121029T1500Z-121029T2300Z/ /O.NEW.KJAX.FW.A.0027.121030T1500Z-121030T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 326 PM EDT SUN OCT 28 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM EDT MONDAY FOR NORTHEAST FLORIDA DUE TO STRONG GUSTY WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR NORTHEAST FLORIDA DUE TO STRONG GUSTY WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM EDT MONDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA...NORTHEAST FLORIDA. * WIND...WEST WINDS SUSTAINED AT 20 MPH WITH GUSTS TO AROUND 30 MPH BOTH MONDAY AND TUESDAY. * HUMIDITY...RH VALUES WILL FALL TO AROUND 25 PERCENT MONDAY AND TO NEAR 20 PERCENT ON TUESDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JDS HTTP://WEATHER.GOV/JAX
4 follow-up statements
457 WWUS82 KJAX 290741 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 341 AM EDT MON OCT 29 2012 FLZ020>025-030>033-035>038-040-291930- /O.CON.KJAX.FW.W.0025.121029T1500Z-121029T2300Z/ /O.CON.KJAX.FW.A.0027.121030T1500Z-121030T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 341 AM EDT MON OCT 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST FLORIDA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST FLORIDA... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036... 037...038 AND 040. * WIND...WEST WINDS SUSTAINED AT 20 MPH WITH GUSTS TO AROUND 30 MPH BOTH TODAY AND TUESDAY. * HUMIDITY...RH VALUES WILL FALL TO AROUND 25 PERCENT THIS AFTERNOON AND TO NEAR 20 PERCENT TUESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/JAX
570 WWUS82 KJAX 290829 CCA RFWJAX URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE JACKSONVILLE FL 427 AM EDT MON OCT 29 2012 FLZ020>025-030>033-035>038-040-292030- /O.COR.KJAX.FW.W.0025.121029T1500Z-121029T2300Z/ /O.COR.KJAX.FW.A.0027.121030T1500Z-121030T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 427 AM EDT MON OCT 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST FLORIDA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST FLORIDA... ...FIRE DANGER STATEMENT IN EFFECT THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST GEORGIA... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036... 037...038 AND 040. * WIND...WEST WINDS SUSTAINED AT 20 MPH WITH GUSTS TO AROUND 30 MPH BOTH TODAY AND TUESDAY. * HUMIDITY...RH VALUES WILL FALL TO AROUND 25 PERCENT THIS AFTERNOON AND TO NEAR 20 PERCENT TUESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. FIRE DANGER STATEMENTS ARE ISSUED WHEN FIRE WEATHER CONDITIONS ARE APPROACHING...BUT NOT MEETING OR EXCEEDING...RED FLAG WARNING CRITERIA. && $$ HTTP://WEATHER.GOV/JAX
538 WWUS82 KJAX 291818 AAA RFWJAX URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 218 PM EDT MON OCT 29 2012 FLZ020>025-030>033-035>038-040-301000- /O.CON.KJAX.FW.W.0025.000000T0000Z-121029T2300Z/ /O.CON.KJAX.FW.A.0027.121030T1500Z-121030T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 218 PM EDT MON OCT 29 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036... 037...038 AND 040. * WIND...WEST WINDS AT 15 TO 25 MPH WITH GUSTS TO 30 TO 35 MPH CAN BE EXPECTED THE REMAINDER OF THIS AFTERNOON AND AGAIN ON TUESDAY. * HUMIDITY...RH VALUES WILL FALL TO AROUND 30 PERCENT THIS AFTERNOON AND AROUND 25 PERCENT TUESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/JAX
003 WWUS82 KJAX 292313 RFWJAX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 713 PM EDT MON OCT 29 2012 FLZ020>025-030>033-035>038-040-301000- /O.EXP.KJAX.FW.W.0025.000000T0000Z-121029T2300Z/ /O.CON.KJAX.FW.A.0027.121030T1500Z-121030T2300Z/ HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- 713 PM EDT MON OCT 29 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA... ...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY FOR ALL OF NORTHEAST FLORIDA... * AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 022...023...024...025...030...031...032...033...035...036... 037...038 AND 040. * WIND...WEST WINDS 15 TO 20 MPH WITH GUSTS TO 35 MPH CAN BE EXPECTED ON TUESDAY. * HUMIDITY...RH VALUES WILL FALL TO AROUND 25 PERCENT TUESDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/JAX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Oct 28, 2:52 PM EDT, 34 minutes earlier.
Area forecast discussion, Oct 28, 2:52 PM EDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
252 PM EDT SUN OCT 28 2012
...MAINLY CLEAR/COOL WITH BREEZY/WINDY CONDITIONS EARLY THIS WEEK...
.SHORT TERM...NOW THROUGH WEDNESDAY...
REST OF THIS AFTERNOON...NORTHWEST FLOW CONTINUES WITH BREEZY WINDS
AROUND 15 MPH. MAINLY SUNNY SKIES EXCEPT FOR SOME COLD AIR ADVECTION
STRATUS STILL HANGING ON ALONG THE SUWANNEE RIVER VALLEY BUT HAS NOT
MADE ANY PROGRESSION TOWARDS THE EAST. HIGHS WILL STILL TOP OUT IN
THE 70S MOST AREAS EXCEPT UPPER 60S NEAR STRATUS DECK OUT WEST.
TONIGHT...MAINLY CLEAR SKIES WILL CONTINUE AS NORTHWEST FLOW FUNNELS
IN TO THE FORECAST AREA. SURFACE WINDS WILL REMAIN NEAR 10 MPH AND
MIN TEMPS WILL BOTTOM OUT IN THE 40S AND HAVE STAYED AT OR ABOVE
GUIDANCE WITH LOWER LEVELS REMAINING MIXED TONIGHT. WIND CHILLS MAY
BOTTOM OUT IN THE 35-40 DEG RANGE TOWARDS MORNING.
MONDAY...SUNNY AND COOL WITH HIGHS IN THE 60S IN NORTHWEST FLOW
UNDERNEATH SALLY WHICH WILL BE PUSHING WEST TOWARDS THE MID ATLC
STATES. PRESSURE GRADIENT WILL CONTINUE TO TIGHTEN WITH NORTHWEST
WINDS INCREASING TO 20 MPH WITH GUSTS TO 30 TO 35 MPH AT TIMES. THIS
WILL PROBABLY TRIGGER LAKE WIND ADVISORY HEADLINES BUT WILL LET MID
SHIFT MAKE FINAL DECISION FOR ISSUANCES.
MONDAY NIGHT...STRONG COLD AIR ADVECTION CONTINUES AND EXPECT MIN
TEMPS TO BOTTOM OUT IN THE 35-40 DEG RANGE OVER INLAND AREAS AND
40-45 DEG ALONG THE COAST UNDER CLEAR SKIES. WINDS REMAINING
ELEVATED AROUND 10 MPH WILL PUSH WIND CHILLS DOWN INTO THE UPPER 20S
AND LOWER 30S BY SUNRISE. MIN TEMPS WILL PUSH NEAR RECORD LOWS IN
SOME CLIMATE LOCATIONS.
RECORD LOWS TUE OCT 30TH
JAX 37/2008
GNV 34/1973
AMG 26/1952
SSI 37/1952
TUESDAY...AS SANDY RETROGRADES SLIGHTLY SOUTHWEST INTO THE MID ATLC
REGION THIS WILL FURTHER INCREASE THE PRESSURE GRADIENT WITH
WEST-NORTHWEST WINDS INCREASING TO 20-25 MPH WITH GUSTS AROUND 35
MPH AND THIS LOOKS TO BE A LOCK FOR LAKE WIND ADVISORY HEADLINE AND
POSSIBLE WIND ADVISORY IS GUSTS REACH 40 MPH AT TIMES. MAX TEMPS
STILL IN THE 60S...ABOUT 10 DEGREES BELOW NORMAL BUT STILL WELL
ABOVE RECORD LOW MAXIMUMS FOR THE DATE.
TUE NIGHT...ANOTHER CHILLY NIGHT BUT WITH FLOW TURING MORE WESTERLY
IT WILL MODERATE MIN TEMPS BACK INTO THE 40S ACROSS NE FL SOUTH OF
THE I-10 CORRIDOR WHILE AREAS ACROSS INLD SE GA REMAIN IN THE UPPER
30S WITH NEAR RECORD LOWS POSSIBLE AGAIN.
RECORD LOWS WED OCT 31ST
JAX 38/1993
GNV 35/1963
AMG 26/1954
SSI 38/1954
WEDNESDAY...SHORTWAVE TROF WILL ROUND THE BASE OF THE LONG-WAVE TROF
OVER THE EASTERN U.S. AND THIS WILL STILL PROVIDE FOR SOME
INCREASING CLOUDS LATE ON WEDNESDAY WITH A SLIGHT CHANCE OF SHOWERS
WED NIGHT...ALTHOUGH MEASURABLE RAIN CHANCES REMAIN LOW AT THIS
TIME. THE BREEZY WESTERLY FLOW WILL PUSH MAX TEMPS BACK INTO THE
LOWER 70S ACROSS NE FL AND UPPER 60S ACRS SE GA.
.LONG TERM...THURSDAY THROUGH SUNDAY...
THU...JUST A SLIGHT CHANCE OF A SHOWER WITH THE DEPARTING SHORTWAVE
EARLY IN THE DAY...OTHERWISE PARTLY CLOUDY WITH HIGHS BACK INTO THE
70S NEAR NORMAL VALUES.
FRI-SUN...WEAK HIGH PRESSURE SETTLES NORTHWEST OF THE REGION WITH
SEASONABLE TEMPS AND DRY WEATHER EXPECTED. HIGHS IN THE 70S AND LOWS
IN THE 40S/50S.
&&
.AVIATION...
VFR CONDITIONS WITH MOSTLY CLEAR SKIES AND GUSTY WEST WINDS. WINDS
WILL REMAIN GUSTY OVERNIGHT AND THEN INCREASE UP TO AROUND 30
KNOTS ON MONDAY.
&&
.MARINE...
TIGHT PRESSURE GRADIENT AND COLD AIR ADVECTION WILL COMBINE TO
PRODUCE ELEVATED WINDS THROUGH WEDNESDAY. WEST WINDS OF 20 TO 30
KNOTS ARE EXPECTED. THE STRONGEST WINDS ARE EXPECTED MONDAY NIGHT
AND TUESDAY WITH AT LEAST OCCASIONAL GUSTS TO GALE FORCE. ALMOST
DECIDED TO HOIST A GALE WATCH BUT OPTED TO STAY WITH THE SCA FOR
NOW AS CONFIDENCE IS NOT QUITE HIGH ENOUGH TO JUSTIFY A WATCH. WE
MAY VERY WELL END UP NEEDING A GALE WARNING THOUGH IF CONFIDENCE
CONTINUES TO RISE.
RIP CURRENTS: HIGH RISK WILL CONTINUE THROUGH TONIGHT WITH AT
LEAST A MODERATE RISK ANTICIPATED FOR THE NEXT SEVERAL DAYS.
BREAKER HEIGHTS ARE EXPECTED TO LOWER TO LESS THAN 7 FEET BY
LATE THIS EVENING.
&&
.FIRE WEATHER...
VERY DRY AIR WILL MIX DOWN AND COMBINE WITH GUSTY WEST WINDS TO
PRODUCE RED FLAG CONDITIONS MONDAY AND TUESDAY ACROSS NORTHEAST
FLORIDA. FUEL MOISTURE VALUES WILL NOT BE QUITE LOW ENOUGH TO
SUPPORT A RED FLAG IN SOUTHEAST GEORGIA...HOWEVER...A FIRE DANGER
STATEMENT WILL LIKELY BE NEEDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 41 64 36 64 / 0 0 0 0
SSI 48 65 43 63 / 0 0 0 0
JAX 44 66 37 65 / 0 0 0 0
SGJ 49 67 43 66 / 0 0 0 0
GNV 43 66 35 64 / 0 0 0 0
OCF 44 67 36 67 / 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR DUVAL-
FLAGLER-NASSAU-ST JOHNS.
HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
NASSAU-ST JOHNS.
RED FLAG WARNING FROM 11 AM TO 7 PM EDT MONDAY FOR ALACHUA-BAKER-
BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-
GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-
UNION.
GA...HIGH RIP CURRENT RISK UNTIL 8 PM EDT THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN.
HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL 3 AM EDT THURSDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 3 PM EDT WEDNESDAY FOR ALTAMAHA SOUND
GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
20 NM.
&&
HESS/SHULER/Hazardous weather outlook, Oct 28, 9:54 AM EDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 954 AM EDT SUN OCT 28 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-290900- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 954 AM EDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FOR THE ADJACENT COASTAL WATERS... ...HIGH RISK OF RIP CURRENTS AND A HIGH SURF ADVISORY TODAY... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... LARGE SWELLS FROM HURRICANE SANDY WILL CONTINUE TO PRODUCE A HIGH RISK OF RIP CURRENTS ALONG THE COAST AS WELL AS BREAKERS IN THE 5 TO 7 FEET RANGE. PLEASE REFER TO THE LATEST COASTAL HAZARD MESSAGE FOR MORE DETAILS ON THE HIGH SURF ADVISORY. STRONG WINDS AND LINGERING SWELLS FROM HURRICANE SANDY WILL CONTINUE SMALL CRAFT ADVISORY CONDITIONS OVER THE ADJACENT ATLANTIC COASTAL WATERS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN ELEVATED RIP CURRENT RISK WILL CONTINUE ALONG THE COAST ON MONDAY. MUCH COOLER AND DRIER AIR WILL FUNNEL OVER THE AREA THIS WEEK ON BRISK NORTHWEST WINDS. LAKE WIND ADVISORIES WILL BE LIKELY ON MONDAY AND TUESDAY. THE COMBINATION OF WINDS AND LOW RELATIVE HUMIDITIES WILL CREATE AN ELEVATED FIRE DANGER OVER NORTHEAST FLORIDA ON MONDAY AND A FIRE WEATHER WATCH IS IN EFFECT. DRY AND WINDY CONDITIONS ARE EXPECTED AGAIN ON TUESDAY...AND A FIRE WEATHER WATCH MAY BE NEEDED. LOW TEMPERATURES WILL FALL INTO THE UPPER 30S IN NORMALLY COOLER LOCALES INLAND TUESDAY AND WEDNESDAY MORNINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI
In the hours before
Local storm report, Oct 28, 3:18 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
318 PM EDT SUN OCT 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HIGH ASTR TIDES FLAGLER BEACH 29.47N 81.13W
10/28/2012 FLAGLER FL EMERGENCY MNGR
REPORTS OF VERY MINOR TIDAL FLOODING FROM THE
INTRACOASTAL WATERWAY IN FLAGLER BEACH. WATER COMPLETELY
COVERING ROAD AT SOUTH 26TH STREET AND SOUTH DAYTONA
AVENUE. AREA IS NORMALLY FLOOD PRONE DURING HIGHER THAN
NORMAL TIDES. NO THREAT TO STRUCTURES AND NO ROADS
CLOSED.
&&
JHESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 9:52 PM EDT | Small Craft Advisory | JAX | 64 hr | |
| Oct 27, 11:12 PM EDT | Hurricane Local Statement | JAX | 6 hr | |
| Oct 28, 3:41 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 12 hr |
| Oct 28, 3:26 PM EDT | Fire Weather Watch | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 37 hr |
Nearby
Red Flag Warnings in Florida, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.